# SDR SWAA2025062383015

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 42,034 hours, 19,923 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-2 EMERGENCY LIFE RAFT BOTTLE PRESSURE READS LOW<[01] OK TO CONTINUE PER MEL 25-18-05 SPB1B AUTHORIZATION #262301.
